# SDR CALA2025040903663

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 78,001 hours, 33,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS NOXIOUSFUMES IN AFT GALLEYAFTER SELECTING APUBLEED ON CREW REPORTS NO ODOR OR SMOKE OR FUME IS PRESENT. NO SMOKE OR FUME OR ORDER PRESENT AT THIS TIME. WAS NOT ABLE TO DUPLICATE FAULT AT THIS TIME AMM 05-50-00-810-831-A. SMOKE/ODOR REPORT SHEET WAS GIVEN AND FILLED OUT BY CREW.
